Skip to main content

Pei-Ken Hung

Assistant Professor

Additional Campus Affiliations

Assistant Professor, Mathematics

Recent Publications

Choi, B., & Hung, P. K. (2023). Inverse Mean Curvature Flow With Singularities. International Mathematics Research Notices, 2023(10), 8683-8702.

Alaee, A., & Hung, P. K. (2022). A Minkowski Inequality for Horowitz–Myers Geon. Journal of Geometric Analysis, 32(6), Article 180.

Alaee, A., Hung, P. K., & Khuri, M. (2022). The Positive Energy Theorem for Asymptotically Hyperboloidal Initial Data Sets with Toroidal Infinity and Related Rigidity Results. Communications in Mathematical Physics, 396(2), 451-480.

Hung, P. K., Keller, J., & Wang, M. T. (2020). Linear Stability of Higher Dimensional Schwarzschild Spacetimes: Decay of Master Quantities. Annals of PDE, 6(2), Article 7.

Hung, P. K., Keller, J., & Wang, M. T. (2020). Linear stability of Schwarzschild spacetime: Decay of metric coefficients. Journal of Differential Geometry, 116(3), 481-541.

View all publications on Illinois Experts